MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT639073A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical equipment - eqt.It was stated the monitor box fell off during sugery, when nurse moved the monitor.There was no injury reported, however, we decided to report the issue in abundance of caution as monitor falling off during procedure may cause contamination of surgery tools or can cause serious injury to medical staff.
 
Additional Manufacturer Narrative
The correction of h4 manufacture date, d4 catalog #, unique identifier (udi) #, serial#, version or model #, b5 describe event and problem, d1 brand name, d2a and d2b product code., b5 describe event and problem deems required.This is based on the internal evaluation.Previous h4 manufacture date: 2021-10-07 corrected h4 manufacture date: 2023-10-19 previous d1 brand name eqt corrected d1 brand name maquet powerled ii previous d2a product code.Fxr corrected d2a product code.Ftd previous d2b product code description.Holder, camera, surgical corrected d2b product code description.Lamp, surgical previous d4 catalog # ard567711940 corrected d4 catalog # blank previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4).Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6).Previous d4 version or model # ard567711940 corrected d4 version or model # ardpwt639073a previous b5 describe event and problem: getinge became aware of an issue with one of surgical equipment - eqt.It was stated the monitor box fell off during sugery, when nurse moved the monitor.There was no injury reported, however, we decided to report the issue in abundance of caution as monitor falling off during procedure may cause contamination of surgery tools or can cause serious injury to medical staff.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was stated the monitor box fell off during surgery, when nurse moved the monitor.There was no injury reported, however, we decided to report the issue in abundance of caution as monitor falling off during procedure may cause contamination of surgery tools or can cause serious injury to medical staff.Getinge became aware of an issue with one of surgical lights ¿ maquet powerled ii.It was stated the monitor box fell off during surgery, when nurse moved the monitor.There was no injury reported, however, we decided to report the issue in abundance of caution as monitor falling off during procedure may cause contamination of surgery tools or can cause serious injury to medical staff.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was being used for patient treatment when the event took place.A root cause analysis was conducted by the subject matter expert.As stated: the rear box 01 may not have been secured properly during the installation or a maintenance.It can be considered as an isolated case.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights ¿ powerled ii.It was stated the monitor box fell off during surgery, when nurse moved the monitor.There was no injury reported, however, we decided to report the issue in abundance of caution as monitor falling off during procedure may cause contamination of surgery tools or can cause serious injury to medical staff.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20732933
Report Number9710055-2024-0000597
Device Sequence Number8370107
Product Code FTD
UDI-Device Identifier03700712426279
UDI-Public(01)03700712426279
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT639073A
Device Catalogue NumberARD567711940
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown